# SDR DALA2021062303406

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 67,680 hours, 25,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 GIRT BAR COVER BROKEN LOOSE ON LEFT SIDE OF 2L DOOR. DOOR WON'T CLOSE/ARM. CORRECTIVE ACTION: REATTACHED COVER. REF B757 AMM 25-66. (7311612)
